Bulletin of the American Mathematical Society

Hadamard determinants Möbius functions, and the chromatic number of a graph

Herbert S. Wilf

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 74, Number 5 (1968), 960-964.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183529940

Mathematical Reviews number (MathSciNet)
MR0229532

Zentralblatt MATH identifier
0172.01602

Citation

Wilf, Herbert S. Hadamard determinants Möbius functions, and the chromatic number of a graph. Bull. Amer. Math. Soc. 74 (1968), no. 5, 960--964. https://projecteuclid.org/euclid.bams/1183529940


Export citation

References

  • 1. G. F. Clements and B. Lindstrom, A sequence of (±1)-determinants with large values, Proc. Amer. Math. Soc. 16 (1965), 548-550.
  • 2. B. Lindstrom and H. O. Zetterström, A combinatorial problem on the k-adic number system, Proc. Amer. Math. Soc. 18 (1967), 166-170.
  • 3. G. Pólya and G. Szegö, Aufgaben und Lehrsätze aus der Analysis, Berlin, 1964.
  • 4. G. C. Rota, On the foundations of combinatorial theory, I: Theory of Möbius functions, Z. Wahrscheinlichkeitstheorie und verwandte Gebiete 2 (1964), 340-368.
  • 5. G. D. Birkhoff, A determinant formula for the number of ways of coloring a map, Ann. of Math. II Ser. 14 (1913), 42-46.